Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 45, NWS Fort Worth, TX

August 17, 2014Collin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 17, 2014, 6:57 AM CDT for Collin County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2014, 6:57 AM CDT (11:57 UTC)
Expired
Aug 17, 2014, 9:00 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 105 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 12.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WGUS54 KFWD 171157
FFWFWD
TXC085-171400-
/O.NEW.KFWD.FF.W.0045.140817T1157Z-140817T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
657 AM CDT SUN AUG 17 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 900 AM CDT

* AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL NEAR MCKINNEY...MOVING EAST AT 10
  MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
  AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
  THROUGH 900 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LUCAS...WYLIE...LOWRY CROSSING...PRINCETON AND
  FARMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669

$$


82/JLD
2 follow-up statements
519 
WGUS74 KFWD 171223
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 AM CDT SUN AUG 17 2014

TXC085-171400-
/O.CON.KFWD.FF.W.0045.000000T0000Z-140817T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
723 AM CDT SUN AUG 17 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
COLLIN COUNTY...

AT 721 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES SOUTH OF PRINCETON...MOVING
EAST AT 15 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE
WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH 
FLOODING THROUGH 900 AM CDT. FRANKLIN CREEK IN THE MCKINNEY AREA MAY 
BE OVERFLOWING ITS BANKS AND FLOODING THE SURROUNDING AREA...BUT THE 
HEAVY RAIN IS ENDING IN THAT AREA FOR NOW.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE FARMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669

$$


82/JLD
606 
WGUS74 KFWD 171402
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 AM CDT SUN AUG 17 2014

TXC085-171412-
/O.EXP.KFWD.FF.W.0045.000000T0000Z-140817T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
902 AM CDT SUN AUG 17 2014

...THE FLASH FLOOD WARNING FOR COLLIN COUNTY EXPIRED AT 900 AM CDT...

THE HEAVIEST OF THE RAINFALL HAS DIMINISHED ACROSS COLLIN COUNTY BUT 
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH EARLY 
AFTERNOON.  SOME LIGHT RAINFALL IS STILL OCCURRING ACROSS THE AREA.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669

$$





DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 6:42 AM CDT, 15 minutes earlier.

Area forecast discussion, Aug 17, 6:42 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
642 AM CDT SUN AUG 17 2014

.AVIATION...
/12Z TAFS/

CONCERNS...THUNDER AT THE AIRPORTS THE NEXT 24 HOURS.

THE CONVECTIVE TRENDS OVER THE NEXT 24 HOURS IS QUITE A CHALLENGE
AND DEPENDS ON SEVERAL SMALL SCALE AND LARGER SCALE FEATURES.
THUNDERSTORMS ARE CURRENTLY MOVING THROUGH THE METROPLEX WITH
SCATTERED SHOWERS STARTING TO DEVELOP NORTH AND WEST OF THE KACT
AIRPORT. HIGH MOISTURE CONTENT IN THE ATMOSPHERE THIS MORNING IS
ALLOWING FOR THE SHOWERS AND STORMS TO PRODUCE HIGH RAINFALL RATES
RESULTING IN PERIODS OF HEAVY RAIN AND REDUCED VISIBILITIES. SHORT
TERM MODELS INDICATE THERE COULD BE A SHORT BREAK IN THE SHOWERS
AND STORMS THIS MORNING...BUT THERE ALSO MAY CONTINUE TO BE
ISOLATED ACTIVITY THROUGH THE MORNING AS LARGE SCALE LIFT FROM AN
APPROACHING SHORTWAVE SPREADS OVER THE REGION. WILL CONTINUE WITH
A VCTS MENTION IN THE METROPLEX AND A VCSH MENTION THROUGH THE
MORNING HOURS. BETTER CHANCES FOR RAIN/STORMS ARE EXPECTED AGAIN
THIS AFTERNOON AND WILL CARRY VCTS INTO THE AFTERNOON HOURS FOR
ALL THE TAF SITES. WILL ALSO TEMPO FOR THUNDER FOR MUCH OF THE
AFTERNOON AND EARLY EVENING HOURS. ANY THUNDERSTORMS THIS
AFTERNOON OR EVENING COULD PRODUCE STRONG WINDS OR DAMAGING
DOWNBURSTS AND THE TEMPOS MAY HAVE TO BE UPDATED TO REFLECT THIS.

RAIN CHANCES OVERNIGHT WILL SHIFT TO AREAS SOUTH OF INTERSTATE 20
AND WILL CONTINUE WITH A VCSH MENTION OVERNIGHT AT KACT BUT REMOVE
THE PRECIPITATION FROM THE METROPLEX TAF SITES. IT IS POSSIBLE
THUNDERSTORMS MAY OCCUR OVERNIGHT AROUND KACT BUT THEY SHOULD BE
MORE ISOLATED IN NATURE.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT SUN AUG 17 2014/
MORE CHALLENGES LIE AHEAD TODAY INTO MONDAY AS NORTH TEXAS
REMAINS UNDERNEATH WEAK DIFFLUENT MID LEVEL FLOW ALOFT. THERE ARE
MANY FEATURES ALOFT TO NOTE. AN UPPER HIGH CONTINUED TO BE
CENTERED OVER ARIZONA WHILE A STRONG SHORTWAVE WAS MOVING
SOUTHEAST OVER THE MID MISSISSIPPI VALLEY. A VORTICITY AXIS
TRAILED SOUTHWEST FROM THIS DISTURBANCE INTO OKLAHOMA AND THE
TEXAS PANHANDLE. IN ADDITION...A TUTT LOW REMAINED OVER THE
WESTERN GULF OF MEXICO. MEANWHILE...THE ENVIRONMENT REMAINS VERY
MOIST WITH PWATS EXPECTED TO BE BETWEEN 1.8 AND 2.2 INCHES THROUGH
MONDAY. AT THE SURFACE THERE WAS A WEAK LOW NEAR THROCKMORTON WITH
AN OUTFLOW BOUNDARY SLIDING SOUTHEAST ACROSS OUR WESTERN COUNTIES.
ALSO...A MESOSCALE VORTEX /MCV/ WAS NOTED ON REGIONAL RADARS TRACKING
EAST ACROSS THE RED RIVER VALLEY EARLY THIS MORNING. HOW EACH OF
THESE FEATURES AFFECTS THE FORECAST THROUGH TONIGHT IS
UNCERTAIN...BUT WE CERTAINLY HAVE TO ACCOUNT FOR ALL OF THEM.

PER CURRENT WEATHER TRENDS...IT APPEARS THE HRRR/RAP AND WRF EAST
MODELS HAVE THE BEST HANDLE ON THINGS WITH THE TX TECH WRF A
PLAUSIBLE SECONDARY OPTION. THE CONVECTIVELY-INDUCED MCV ALONG THE
RED RIVER VALLEY WILL BE THE MAIN FOCUS THIS MORNING AND WILL
CARRY LIKELY RAIN CHANCES FROM DFW NORTHEAST TOWARD PARIS. THIS
AFTERNOON WILL BE MORE CHALLENGING REGARDING HOW THINGS PLAY OUT.
DAYTIME HEATING...OUTFLOW BOUNDARIES...SUBSIDENCE BEHIND THE
MORNING MCV AND THE VORTICITY AXIS ALL COULD PLAY ROLES ON
CONVECTIVE EVOLUTION. WE HAVE PLACED HIGHEST RAIN CHANCES ALONG
AND JUST SOUTH OF I-20 FOR THIS AFTERNOON AS THE OUTFLOW BOUNDARY
STALLS. SUBSIDENCE BEHIND THE MORNING MCV SHOULD BE MORE
NEGLIGIBLE ACROSS THESE AREAS AS WELL. ACQUIRED POPS WERE LOWERED
INTO THE CHANCE CATEGORY DUE TO THE AFOREMENTIONED UNCERTAINTY.

CURRENT THINKING IS THE OUTFLOW BOUNDARY SETS UP THIS AFTERNOON
JUST SOUTH OF I-20. SHOWERS AND STORMS THAT DEVELOP WILL BE SLOW
MOVERS WITH ONLY WEAK WEST-NORTHWEST FLOW ALOFT. LOCALIZED VERY
HEAVY RAINFALL AND FLOODING IS HIGHLY POSSIBLE DUE TO THE VERY
MOIST ATMOSPHERE IN PLACE. THE BULK OF THE RICHER MOISTURE WILL
BE ELEVATED...THOUGH LOW LEVELS ARE SLIGHTLY MORE MOIST TODAY
VERSUS YESTERDAY. ENOUGH DRY AIR ALOFT WILL EXIST FOR PRECIPITATION
LOADING AND LOCALIZED DOWNBURST WINDS ONCE AGAIN WITH STRONGER
STORMS. WE WILL FOCUS BEST RAIN CHANCES SOUTH OF I-20 TONIGHT INTO
MONDAY AS THE VORT AXIS PROGRESSES THROUGH THE AREA AND WHERE
SURFACE BOUNDARIES ARE LIKELY TO SET UP. LOCALLY HEAVY RAINFALL
AND FLOODING WILL CONTINUE TO BE A CONCERN. AT THIS TIME...HEAVIER
RAINS ARE NOT EXPECTED TO BE WIDESPREAD AND WE DO NOT ANTICIPATE
ISSUING ANY FLOOD OR FLASH FLOOD WATCHES.

SUBSIDENCE BEGINS TAKING HOLD LATER MONDAY NIGHT INTO TUESDAY...AS
THE VORT AXIS SLIDES OVER AND EVENTUALLY EXITS THE AREA. ENOUGH
RESIDUAL MOISTURE WILL RESIDE FOR ISOLATED AFTERNOON/EVENING
STORMS ON TUESDAY AND HAVE LET THAT RIDE IN THE FORECAST. BY
WEDNESDAY...THE UPPER HIGH SLIDES EAST IN RESPONSE TO AN UPPER LEVEL
TROUGH DEEPENING OVER THE FAR WESTERN U.S. THE UPPER HIGH WILL
STRENGTHEN AND ANCHOR OVER THE SOUTHEAST U.S FOR THE LATTER HALF
OF THE WEEK INTO NEXT WEEKEND. NORTH TEXAS WILL BE UNDERNEATH THE
WESTERN SIDE OF THE UPPER HIGH. HIGH TEMPERATURES WILL HEAT UP
AND REACH THE CENTURY MARK ONCE AGAIN ACROSS PARTS OF THE AREA.
THE UPPER HIGH APPEARS STRONGER OVER OUR AREA VERSUS YESTERDAY/S
MODEL RUNS WHICH MEANS SUBSIDENCE WILL BE STRONGER AS WELL. HAVE
LEFT THE ENTIRE CWA RAIN FREE THE LATTER HALF OF THE WEEK INTO
NEXT WEEKEND.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  94  77  99  78 100 /  50  20  20  10  10
WACO, TX              95  75  99  76  99 /  40  40  30  10  10
PARIS, TX             91  72  96  73  96 /  70  20  10  10  10
DENTON, TX            96  75  99  75 100 /  40  20  10  10  10
MCKINNEY, TX          95  74  98  74  99 /  60  20  10  10  10
DALLAS, TX            95  78  99  79  99 /  60  20  20  10  10
TERRELL, TX           93  75  98  75  99 /  60  20  30  10  10
CORSICANA, TX         95  75  97  75  98 /  40  40  30  10  10
TEMPLE, TX            96  75  98  74  99 /  40  40  20  10  10
MINERAL WELLS, TX     95  73  99  73 101 /  30  20  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/05
Hazardous weather outlook, Aug 17, 3:39 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT SUN AUG 17 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
339 AM CDT SUN AUG 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY THROUGH
TONIGHT. THE BEST RAIN CHANCES WILL BE SOUTHEAST OF A LINE FROM
EASTLAND TO FORT WORTH TO BONHAM. LIGHTNING...PERIODS OF HEAVY
RAINFALL AND STRONG WINDS WILL BE THE MAIN HAZARDS BUT SOME
THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING HOURS WILL BE
CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS. IN
ADDITION...STRONG OUTFLOW WINDS WILL POSE A THREAT TO THOSE
INVOLVED IN OUTDOOR RECREATION ACTIVITIES...ESPECIALLY ON AREA
LAKES. AREAS THAT RECEIVE HEAVY RAINFALL COULD EXPERIENCE
LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW THUNDERSTORM CHANCES WILL CONTINUE ALONG AND SOUTH OF
INTERSTATE 20 ON MONDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE
TUESDAY AFTERNOON. ISOLATED SEVERE DOWNBURST WINDS...PERIODS OF
HEAVY RAINFALL AND FREQUENT LIGHTNING WILL REMAIN THE PRIMARY
HAZARDS...ESPECIALLY DURING THE AFTERNOON AND EVENING PERIODS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH
THE EARLY EVENING HOURS.

82/JLD

In the hours before

Special weather statement, Aug 17, 5:53 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 AM CDT SUN AUG 17 2014

TXZ104-171130-
COLLIN TX-
553 AM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL COLLIN COUNTY

AT 553 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LUCAS...MURPHY...PARKER AND
WYLIE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
THE HEAVY RAIN MAY RESULT IN THE FLOODING OF LOW LYING
AREAS...CREEKS...AND DITCHES.

LAT...LON 3318 9657 3302 9638 3298 9658 3305 9667
TIME...MOT...LOC 1053Z 232DEG 4KT 3305 9658

82/JLD
Special weather statement, Aug 17, 6:09 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 AM CDT SUN AUG 17 2014

TXZ104-171145-
COLLIN TX-
609 AM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY

AT 609 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MCKINNEY...MOVING NORTHEAST
AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...LOWRY CROSSING...MCKINNEY AND PROSPER.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3340 9653 3339 9652 3320 9648 3308 9672
      3323 9681 3341 9683 3340 9656
TIME...MOT...LOC 1109Z 238DEG 15KT 3326 9672

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:15 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar2 hr
Aug 17, 5:08 AM CDTAreal Flood AdvisoryFWDDenton, Wise97 min
Aug 17, 5:53 AM CDTSpecial Weather StatementFWDCollin37 min
Aug 17, 6:09 AM CDTSpecial Weather StatementFWDCollin36 min
Aug 17, 6:25 AM CDTSevere Thunderstorm WarningFWDCollin36 min
Aug 17, 6:50 AM CDTAreal Flood AdvisoryFWDCollin55 min
Aug 17, 7:16 AM CDTSpecial Weather StatementFWDDallas59 min
Aug 17, 8:54 AM CDTAreal Flood AdvisoryFWDDenton2 hr
Aug 17, 9:01 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Aug 17, 9:13 AM CDTFlash Flood WarningFWDDallas, Denton2 hr
Aug 17, 9:30 AM CDTFlash Flood WarningFWDEllis2 hr
Aug 17, 10:23 AM CDTAreal Flood AdvisoryFWDJohnson, Tarrant82 min
Aug 17, 2:18 PM CDTSevere Thunderstorm WarningFWDMcLennan57 min
Aug 17, 2:52 PM CDTAreal Flood AdvisoryFWDMcLennan83 min
Aug 17, 4:51 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Lampasas114 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.